# SDR ASAA1159992

- Difficulty date: July 3, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,362 hours, 1,402 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010201
- Part serial: 005693
- Condition: Inoperative
- Location: Left
- Part time: 11,666 hours, 3,807 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC INOP CDU BLANK.  FMCS CDU BITE SHOWS LEFT CDU FAULTING ON MULTIPLE LEGS IN THE INFLIGHT FAULTS PAGE (LETTER 'B' SHOWN ON FLT LEGS). CONFIRMED NO DEFECTS ON CONNECTORS D2181, D3263, D3267 AND D2179A. CONFIRMED CONNECTOR D2181 GOT GOOD GROUND ON PINS 31, 26, 25, 11 AND 115 VAC ON PIN 30. VERIFIED WIRINGS FROM D3263 TO D2181 AND D3267 TO D2179A ARE GOOD. REF TO AMM 34-61-01 PAGE BLOCK 401 REMOVED LT FMCS CDU AND RELOCATED THE RT CDU TO LT POSITION AND INSTALLED NEW FMCS CDU TO RIGHT POSITION.  ACCOMPLISHED FMCS OPS TEST NORMAL IAW TASK 34-61-00-710-801.
